# SDR LR7A2020100502344

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Cap
- Part number: AMS55180062
- Condition: Damaged
- Location: Horizontal Stab
- Component: Horizontal Stab, Lkheed
- Component part number: 37001411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5511, FOUND THE LT HORIZONTAL STABILIZER FWD BEAM LOWER CAP WITH AN ELONGATED HOLE.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-20-30.  NR 2374.
